Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


meds in the morn and at night
Nov 28, 2003

Doc, I have a question about my meds and should I take them exactly at the same time. I know you just had a question on this however my meds are differeant. I take videx and epivar in the morning around 0500 and I take Reyatez around 7:00-8:00PM I dont always talk my night ly dose at the exact time, but I never have missed a dose yet. Am I reducing the effectiveness by not taking at the same time? DIV

Response from Dr. Young

Dear DIV:

Thank you for your post. In general the key issue is not missing doses-- certainly more important than being off by an hour or two on a once-daily medication. So to this extent, I don't see any problems with what you're doing. The only advice is that getting the timing close is sometimes of help to persons, but not essential.

With atazanavir (Reyataz), please be sure to tell your doctor all of the medications (prescription and over the counter) that you're taking-- there are some that can decrease the effectiveness of TAZ (like some antacids).

Good luck and thanks for reading. BY



Previous
effect of crack cocaine on treatments
Next
weird test results

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement